# SDR DALA2023110709175

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 103,499 hours, 14,653 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 LEFT CABIN READING/CALL LIGHTS STROBING ON/OFF. METAL SMELL AROUND ROW 20. DISAPATED AFTER POWER REMOVED. CORRECTIVE ACTION: CAN'T DUPLICATE FAULT. INSPECTED PSU AND LED LIGHT CONNECTORS. NO FAULTS. OK FOR SERVICE PER B767 AMM 33-25. (5057804)
